# SDR M3XA2017081109

- Difficulty date: September 11, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N407WA
- Make and model: Bell 407
- Aircraft serial: 53222
- Aircraft time: 8,397 hours, 33,992 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 407040006127
- Part serial: A1205
- Condition: Making Metal
- Location: Main
- Part time: 1,099 hours, 20 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PL FOR TRANSMISSION CHIP LIGHT.  TRANSMISSION CHIP WAS EVALUATED IAW MM 63-14 AND WAS DETERMINED TO DO A SERVICEABILITY CHECK IAW 63-11.  AFTER 5 MINUTES INTO THE GROUND RUN FOR THE CHECK A SUBSEQUENT CHIP LIGHT ILLUMINATED.  IT WAS THEN DECIDED TO REPLACE THE TRANSMISSION.  ACFT WAS GROUND TRANSPORTED TO MX FACILITY.
